My DH went to the doctor today to complain about mild ED we're concerned about.... she did a million questions and a very thorough exam and she's thinking seasonal affective disorder (in summer, weird, right?) and/or very mild depression. OK, we can deal... but she wants to put him him a mild anti depressant and see what happens. WTF? That will make the ED worse. Everyone knows antidepressants cause libido issues. She was clueless and claimed the antidepressant would have sexual problems. Is she dense? (ps don't ask what anti depressant cuz we don't know yet. His insurance is garbage and she's going to talk to them and then call it in later. she just said something "real mild, lowest dosage")
Answer by SaraP1989 at 10:40 PM on Aug. 19, 2009
Answer by rkoloms at 8:23 PM on Aug. 19, 2009
Answer by MythicMMM at 8:48 PM on Aug. 19, 2009
Answer by SaraP1989 at 10:42 PM on Aug. 19, 2009
Next question overall
(Politics & Current Events)
Do you think Michelle Obama and Omarosa look alike?